What will happen if I eat two hajmola tablets a day? Will there be adverse side effects?

0 votes
95 views
nitya singh asked 11-Mar-2018 in Health by nitya singh
What will happen if I eat two hajmola tablets a day? Will there be adverse side effects?


1 Answer

0 votes
Vishal Kesarwani answered 23-Jul-2018 by Vishal Kesarwani

"Hajmola"

What will happen if I eat two hajmola tablets a day? Will there be adverse side effects?

Dabur Hajmola is a simple digestive tablet which is taken usually to digest food which you may be already knowing. So taking two of them in a whole day is not going to cause any adverse effect on your body. But you should avoid taking it if it isn’t necessary as it contains a variant of compounds such as pepper, long pepper, cumin, navsadar, lemon, black salt and samudra lavana which are especially been used for enhancing the process of digestion. 

So its overdose could cause gastritis, sickness, swelling, the runs because of pepper, long pepper or the salt can cause liquid maintenance. You can disclose to her that it isn't important to take it consistently if the absorption is better. A lot of flavors or salt isn't exhorted for good wellbeing.

What will happen if I eat two hajmola tablets a day? Will there be adverse side effects?

Well, if are having an issue in the digestive system you should try drinking lots of water throughout a day and be eating healthy food with less spice and spice and oil that might work for you. Also, make a routine of drinking a glass of hot water right after you wake up in the morning. It will make your metabolism healthy.

"All the best"